CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
CJ1 Views: 53,476
Published: 15 years ago
 
This is a reply to # 70,090

Re: Mirena IUD Side Effects


Well guys I'm the expert by experience here!!!! (I wish) Had my Mirena IUD now for 4.5 years and am 42 years old.
Here's what to expect - Insertion - b***** painful, weeks 1-2, stabbing pains, weeks 1 to 6 months, near continual bleeding and large boil type spots on various bits of your body!. During the last 4 or so years I have definitely noticed increased body hair (did not like that one), weight gain (approx 1.5 stone) , impossible to loose weight, drier skin (that might just be my age). On the plus side I've had no reduction in sex drive and my pmt isn't any worse than I remember it.

Well I put up with that little lot because the choice of dire periods was far worse. However I have just linked a couple of other symptoms with the coil which I WILL NOT be putting up with. I have had stress incontinence and have suffered constipation for about 4 yrs. I visited my GP tonight who said that the added progesterone in that region makes the musculature floppy causing the above 2 symptoms. BE WARNED!

Thats enough of the damn thing now. A letter is going off to my consultant - I'm going to have ablation (microwave the womb lining) which a) will stop the periods completely (they never stopped with the coil) and having the coil removed will get rid of the symptoms (I pray). I'll keep you posted.

In summary I would only recommend this coil if the alternative is far worse.
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.938 sec, (1)